# SDR SWAA2022040521290

- Difficulty date: December 5, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140AF METAL ATTACH STRIP AT FWD END OF PANEL IS CRACKED. / REMOVED & REPLACED AFT CARGO FLOOR PANEL 140AF METAL ATTACH STRIP AT FWD END IAW AMM 25-52-10-400-801 A73725
